RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 177–194 (Mi tmf3981)  

This article is cited in 2 scientific papers (total in 2 papers)

Combinational analysis of the overlapping problem for vertices with more than four legs. II. Higher Legendre transforms

Yu. M. Pis'mak


Abstract: The properties of the graphs of the $m$-th Legendre transformation $\Gamma^{(m)}(\varepsilon_1,…,\varepsilon_m;A_{m+1},…,A_n)$ of the connected Green function generating functional ($\varepsilon_1,…,\varepsilon_m$ being dressed variables [7], $A_{m+1},…,A_n$ being bare ones) are considered. This gives an opportunity to find the explicite expression for the sum of all sceleton graphs included in the representation of; the dressed $k$-leg vertex, $k\leqslant m$, and containing nontrivial $l$-leg subgraphs, $l\leqslant k$.

Full text: PDF file (1032 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 755–767

Bibliographic databases:

Received: 25.02.1974

Citation: Yu. M. Pis'mak, “Combinational analysis of the overlapping problem for vertices with more than four legs. II. Higher Legendre transforms”, TMF, 24:2 (1975), 177–194; Theoret. and Math. Phys., 24:2 (1975), 755–767

Citation in format AMSBIB
\Bibitem{Pis75}
\by Yu.~M.~Pis'mak
\paper Combinational analysis of the overlapping problem for vertices with more than four legs.~II. Higher Legendre transforms
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 177--194
\mathnet{http://mi.mathnet.ru/tmf3981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495811}
\zmath{https://zbmath.org/?q=an:0321.05126}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 755--767
\crossref{https://doi.org/10.1007/BF01029058}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3981
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Bagaev A.A., “Effektivnoe deistvie v formalizme fonovogo polya”, Vestnik sankt-peterburgskogo universiteta. seriya 4: fizika. khimiya, 2012, no. 3, 56–65  elib
    2. Bagaev A.A. Pis'mak Yu.M., “The 0D Quantum Field Theory: Multiple Integrals Via Background Field Formalism”, Proceedings of the International Conference on Days on Diffraction 2016 (Dd), ed. Motygin O. Kiselev A. Kapitanova P. Goray L. Kazakov A. Kirpichnikova A., IEEE, 2016, 41–45  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:55
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019